ROCKWALL COUNTY, Texas (KRON/CNN) — The parents of a toddler say their son started hallucinating while battling the flu.
They think a popular flu treatment may have been part of the reason for his odd behavior.
The parents of a Texas toddler are talking about their situation, which involved Tamiflu.
This comes on the heels of another Texas family, saying their 6-year-old daughter took taking Tamiflu and tried to jump out a window.
And an Indiana family said their daughter saw bugs in her body and heard voices while using Tamiflu.
In this case, Steve Wallen was rushed to the hospital after having seizures at home.
But this part is important–little Steve was also given anti-seizure medication, which doctors warned his parents could cause rage.
At the hospital, his parents witnessed disturbing behavior.
“He was twitching all night the night that I stayed there,” father Josh Wallen said.
Steve’s mother had this account.
“When I walked in the room, I was greeted with him slapping me across the face, and then continually smacking his head into the pillow saying, ‘Ouch, ouch, ouch,'” mother Andrea Wallen said. “It was like he was grabbing something off his shirt and grabbing it off mine, and ‘ow, ow ow.'”
Steve’s parents say he has continued to take his seizure medication without any problems.
CNN Affiliate KTVT says the company that makes the drug confirmed last week that there have been reports of this happening while taking Tamiflu but notes that similar symptoms are also seen in patients who just have the flu.
- SACRAMENTO MAN GETS LIFE IN PRISON FOR BUY FILIPINO CHILDREN
- DOG FOUND TIED UP IN VALLEJO CEMETERY
- SAN JOSE MAN WINS $2 MILLION ON LOTTERY SCRATCHER TICKET
- TOY R US TO CLOSE 9 BAY AREA STORES
- GET KRON4 NEWS ON YOUR AMAZON ALEXA DEVICE